# SDR DL757981595

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32145
- Condition: Torn
- Location: Bs 1720
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

THE FUSELAGE SKIN WAS BADLY GOUGED/TORN AT THE SKIN BUTT SPLICE AT FS 1720.  THE DAMAGED AREA OF SKIN WAS CUT OUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365333-14, REV A.  THE DAMAGED WAS CAUSED BY OVER ROTATION ON TAKEOFF.
